Inflammation

warning: Creating default object from empty value in /home/cpnhelp/www/www/modules/taxonomy/taxonomy.pages.inc on line 33.
Body response, often an immune/cytokine response, to infection or other foriegn agent.

Most mild CAP protocol in terms of side effects & die-off?

I started CAPi with Minocycline 100mg x 3 + Rifampin 300/day only to stop it due to huge reaction. My dr was thinking in the lines that's one of the abxi causing side effects, perhaps the Mino. Soon I re-started only with Doxycycline 100 mg x 2/day. At first it was OK but I had abdominal pain, aggravated hypertension">i, hypoglycemia and porphyriasi again and by 10th day it was too severe for me to continue. I mean, I felt like it was life-threatening at the time.

I stopped Doxy a week ago yet still haven't recovered completely. Today I feel that like I was hit very hard on a head but a bit better in general.

More Symptoms of Die Off or Just a Set Back?

Well, I added half a Biaxin (125 mg) in the evening without too many symptoms and was contemplating adding the rest to get my dosage up to 250 mg twice a day, as you all recommended.  I keep stalling because we are in the midst of trying to be approved for adopting an older child, and I don't want to be sick when I'm trying to do the necessary tasks. 

Vasculitis / Inflammation as die-off?

Hi all,
we all know about porphyriai and endotoxini reactions as part of die off. But has anyone experienced sharp localized pain (akin to a bad throat infection) as a result of pulsing?

I suspect this has happened to me before - that a tinii pulse resulted in severe local inflammation. One time it was the back of the throat and another time under the tongue.

When it was under my tongue it was stinging inflammation and I could actually see what I took to be vasculitisi - i.e. I could see a greyish coat on the blood vessels. Is it the vasculitis causing the stinging?

This time its off to the side of the throat and I can't see any visual changes.

Does anyone know whats going on here? Does anyone else have these reactions?

many thanks,
garcia

I need advice

My husband has won 2 achievment awards. Since I have been sick he has really put his energy into his work. One is in Puerto Rico a free 5 day stay in March. The other trip is in Aruba or CanCun we have our choice in June for 5 days. The second one we could take the kids. We have not been on a vacation on any sort since 2002 the year before I got sick. Even though I am better...IBSi gone, insomnia gone (both were severe),energy is way better, my head is clearer most days not all and pulses are getting easier . What is everyones experience with flying? I flew in 04 to get to a dr. and it put me in bed for 3 days. I am terrified that will happen again. I also don't want to disappoint my family. I just don't know what to do.

9 Months...and now Reactive Arthritis

I haven’t posted for a while, but as you may have noticed I still visit and peruse the site and throw in my occasional two cents worth!    

I would like to say I have improved so much, am back to work, have a life.. but that’s not the case.  I am one of those “sickies” that started this protocol at my worst, added antibioticsi which made me even MORE sick (die off, porphyriai and endotoxinsi) – it’s been a long 9 months.

Betwixt 19 and 20...now what??

I have been counting the days since pulse 19 and waiting for some sign of improvement to indicate when pulse 20 should commence,but no such luck. The myalgia/inflammationi set in within 3 days of starting #19 and has remained firmly entrenched. Advil round the clock helps a bit. Pain has cropped up in surprising places: neck, shoulders, tight, ropy spinus erectus muscles have been the name of the game making ambulation so trying that I have found myself in tears just attempting the simplest things. I think I feel worse than I did two weeks post pulse. I admit some of it must be posture-related as I have been too tired to do much. I can be tough about this, but I fear another pulse may just worsen things further?? Am I wrong? -kk2

was happy for a rash...

last nite.  I got these little red dots.  I have heard about them on the site so I was thinking YEAH getting to more bacteria kill.

Then the dots started connecting, lol.  This morning my face is pretty swollen up, I have a chin I didn't have before & my dimples (ok, the ones on my face) have disappeared!  (the cellulite dimples have not disappeared) I didn't sleep well having this rash in the back of my mind & scratching from time to time.

Bacterial Endotoxin in Human disease

Bacterial Endotoxini in Human disease

http://www.xoma.com/pdfs/kpmgendo.pdf< 

Link in Handbook is disfunctional currently.

Hypertransaminiasemia (Elevated Liver Enzymes) in Celiac Disease

Is anyone else with Celiac Disease or knowledge of Celiac Disease a user on this website?

 

Darn Coldsore......

a miniscule marker in my treatment, but I have NEVER in my life had a coldsore..... and I now have one that appeared this morning out of nowhere.  Guess the antibiotic's are finding the infectionsi in my body!  Last week,  I was getting small, inflammed red bumps (looked like a pimple coming on)  randomly around my mouth... just a few.

Past two weeks have been EXTREMELY difficult -- my fatigue and weakness have me down almost all day.... I am having "wiggy" porphyric episodes again (waves of anxiety... chest pain, coughing), which seem to dissipate with sublingual b12 and Vit C (as long as I stay in bed and don't move around).  My lymph nodes in my left arm, shoulder and neck are swollen and very tender....

CPN in Synovial Fluid????

Over the past 3 days my walking has gotten progressively worse.  My right knee is so swollen and painful I can't bend or move it. When I walk I try to "make up" for my peg leg with my good leg... now my left leg is starting to give me pain.  I had a dr. appt and he seems to think it's bursitis.  My FM symptoms are also worsening... again this all started with the addition of Azith.  Katman, I know you said you had extreme joint pain/problems..... anyone else?

Vision changes

Hey All, Has anyone else noted changes in their vision as their treatment progressed? I have noted some pretty dramatic changes. I have far clearer vision and everything seems much brighter, "crisper", and colors seem more vivid. And most interesting I think is that everything seems to be tinted blue. The reason that the bluish tint interests me is that it well known that people have a tendency to lose some of their ability to discern the color blue as they age. And interestingly some ant-inflammatory drugs have seeing a blue tinge as a "side effect". So one might hypothesize that the changes I have noted are a result of a reduction in inflammation. - Paul

6 Month Milemarker on CAP

Actually, 6 months and 2 days... the 27th of September marked six months of my being on CAPi.  As Ruth mentioned in a previous post about herself, I am no longer a newbie!  I am now reading posts of those coming on board, reflecting on my past experiences!  It's a strange feeling indeed -- firstly, to realize how many of us there are "out there".  It is wonderful that people are finding this website -- the word is getting out.

As I read of those coming on board it's a curiosity to gauge the different levels of tolerance the individuals have.  Some are able to ramp up on the meds quite quickly and others, like me, struggle to build up to each level.  I guess this is also indicative of our unique immunei systems and the CPNi load each of us carries.

MRS.

I am Hilly and have been suffering from Lyme Disease and other tick related diseasesi for some time.  I also have Morgellons, and feel I probably have chlamydia pneumonia although it has'nt been diagnosed as such.  

A Young Woman With MS: Ella's Progress on the CAP

(Editors note: This is a report by Ella's mother Michele, a very active contributor to www.cpnhelp.org< and user of the protocol herself. They began the CAPi in the crisis of Ella's rapid deterioration and the change since then is quite remarkable though the story is far from over. It illustrates well the judicious use of steroids to manage inflammatory symptoms while slowly ramping up on the CAP. Most of us have followed Ella's progress with enthusiasm and bated breath. She's kind of become a mascot for many of us more "mature" types, symbolic of the restoration of vigorous life were this treatment started when we were younger! We will add to this update as her treatment progresses.)

Syndicate content